# SDR ABXA010743

- Difficulty date: February 13, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- Aircraft time: 69,859 hours, 81,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99105035
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB CRACKED BETWEEN FS 945 AND 965, LEFT SIDE.  REPAIRED CRACKED AREA IAW DC-9 SRM 53-01.
